Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 475934, 9 pages
http://dx.doi.org/10.1155/2014/475934
Research Article

Stability and Bifurcation of a Computer Virus Propagation Model with Delay and Incomplete Antivirus Ability

1College of Computer, Jiangsu Normal University, Xuzhou 221116, China
2College of Live Science, Jiangsu Normal University, Xuzhou 221116, China

Received 12 March 2014; Revised 11 August 2014; Accepted 11 August 2014; Published 30 September 2014

Academic Editor: José R. C. Piqueira

Copyright © 2014 Jianguo Ren and Yonghong Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jianguo Ren and Yonghong Xu, “Stability and Bifurcation of a Computer Virus Propagation Model with Delay and Incomplete Antivirus Ability,” Mathematical Problems in Engineering, vol. 2014, Article ID 475934, 9 pages, 2014. https://doi.org/10.1155/2014/475934.